MathSciNet Relay Station
MathSciNet bibliographic data
MR1760028 (2001e:76122) 76S05 (35B27 35Q35 76D07 76M50)
Jäger, Willi; Mikelić, Andro On the interface boundary condition of Beavers, Joseph, and Saffman. SIAM J. Appl. Math. 60 (2000), no. 4, 1111–1127 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement